MathSciNet Relay Station
MathSciNet bibliographic data
MR2262873 (2007f:39040) 39A13 (39A12 42A38)
Rubin, Richard L. Duhamel solutions of non-homogeneous $q\sp 2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007), no. 3, 777–785 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement